MathSciNet Relay Station
MathSciNet bibliographic data
MR2036327 (2005c:30040) 30E20 (46E15)
Borichev, Alexander On the Bekollé-Bonami condition. Math. Ann. 328 (2004), no. 3, 389–398.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement